• chemo side effects/Rad ?

    Asked by jojosmom on Friday, February 22, 2013

    chemo side effects/Rad ?

    I finished chemo 3 weeks ago & start radiation on monday. for 2 days my left eyelid is badly swollen over to my nose & then on my cheekbone it's all puffy. has anyone had this?
    also should I wear a bra to radiation or just a comfy sweatshirt?

    1 Answer from the Community

    • nancyjac's Avatar

      That sounds like a sinus infection. Since your immune system is still compromised from chemo, you need to have that checked out, especially if you have any accompanying fever.

      It does not matter if you wear a bra to your radiation treatments. In either case, you will strip down to the waist and put on one of their gowns for the treatment.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.